MAUDE Adverse Event Report: SYNTHES GMBH DRILL BIT Ø2.5 CALIBR L300 W/QUICK-COUPL; BIT, DRILL

SYNTHES GMBH DRILL BIT Ø2.5 CALIBR L300 W/QUICK-COUPL; BIT, DRILL
Catalog Number 324.210
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the doctor is dissatisfied with the screwdriver and the holding sleeve, since the sheath does not slide completely through the screwdriver, which makes insertion of the screw difficult and obstructs the surgical field, which is reduced in the pelvis.The surgery ends successfully.The 2.5 drill bits are very worn.The specialist was upset and decided to bend 2 drill bits and requested that new drill bits be sent.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: photo investigation: the product was not returned to medtech orthopaedics, however photos were provided for review.The photo investigation did not reveal that drill bit ø2.5 calibr l300 w/quick-coupl (324.210) had any assembly or disassembly issue.The evidence provided was not sufficient to confirm the reported event.Functionality issues cannot be evaluated through photo investigation.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the observed condition of the drill bit ø2.5 calibr l300 w/quick-coupl would not contribute to the complaint about the device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): a manufacturing record evaluation was performed for the finished device product code: 324.210 lot number: 597p317 it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 11 feb 2022 manufacturing site: jabil bettlach if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DRILL BIT Ø2.5 CALIBR L300 W/QUICK-COUPL
Common Device Name
BIT, DRILL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach CO 2544
SZ   2544
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key21252900
Report Number8030965-2025-00919
Device Sequence Number12772251
Product Code HTW
UDI-Device Identifier07611819796973
UDI-Public(01)07611819796973(10)597P317
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number324.210
Device Lot Number597P317
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale